# SDR IPXA10558269

- Difficulty date: January 19, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 873
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION, UPPER LOBE SEAT TRACK, LT FLANGE NUTPLATE HOLE, BS 873 LBL 26 WL 208 MARKED.  REPLACED PANEL IAW SRM 51-40-02.
